# SDR 9504142281

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281US
- Make and model: Boeing 727251
- Aircraft serial: 21160
- Engine: Pwa JT8D15A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ENGINE FAIL WARNING ILLUMINATED ON TAKEOFF ROLL.  A COMPRESSOR STALL WAS SUSPECTED (ENGINE POSITION UNDETERMINED).  THE TAKEOFF WAS ABORTED, AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINES, NO DISCREPANCIES WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
